# SDR AU981105

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767324
- Engine: Ge CF680C2B7
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 1190A
- Condition: Sticking
- Location: Air Distribution
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) EQUIPMENT COOLING OVERRIDE/SMOKE CLEARANCE VALVE STUCK IN THE CLOSED POSITION.   PART TC:  8,350.
